# SDR 20000504SH029

- Difficulty date: April 10, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N7148J
- Make and model: Rkwell NA26580
- Aircraft serial: 38033
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rib
- Part number: 28513025812
- Condition: Cracked
- Location: Rt Main Gear
- Part time: 14,524 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SUSPECTED HARD LANDING, AIRCRAFT WAS INSPECTED AND MAINTENANCE DISCOVERED A 1.50 INCH CRACK IN THE LOWER RADIUS OF THE RT MAIN LANDING GEAR ACTUATOR ATTACHMENT RIB ASSEMBLY.  RIB REPLACED AND NO FURTHER DEFECTS NOTED.  THIS SAME RIB WAS FOUND CRACKED DURING A PREVIOUS ROUTINE INSPECTION 3-15-99, HOWEVER, THE CRACK WAS IN THE UPPER RADIUS AND BLENDED WITHIN LIMITS AND RETURNED TO SERVICE.  (X)
